# SDR 08FDEA04901

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,474 hours, 19,805 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60KIAS DUE TO NO F/O'S AIRSPEED INDICATION.  CLEANED DEBRIS FROM F/O'S PITOT TUBE PROBE IAW 34-10-00.  OPS CHECK GOOD IAW 34-12-00.
